# SDR USAA2010101992316

- Difficulty date: October 6, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746002020400
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON NR 10 SLAT TRACK TO SLAT AFT LOWER ATTACH BOLT ON RIGHT WING AT RIB STA 22.  REPLACED NR 10 SLAT TRACK TO SLAT AFT LOWER ATTACH BOLT ON RIGHT WING IAW A320 AMM 27-84-66.
